I have been having severe dizziness problems. So much so that I spent a good several days pretty much convinced that I had Meniere's disease and that I was going to go deaf. Yes, I cried about it. I was afraid to even talk about it because a diagnoses would mean that Meniere's disease definitely runs in the family, as my father has it.
"You can love a healthy person as you can love a sick person."
I went to the doctor for a second time, because the Flonase from the first visit hadn't resulted in less dizziness, only more anxiety and no appetite or interest in food for 3 weeks. That's right, ladies and gentlemen. I had No Interest In Food. I also had more side effects, but they are potentially of a nature too indelicate to discuss with potential strangers and certainly of a nature too indelicate to discuss with people I know in real life.
As I was saying, I went to the doctor for a second time, which I realise now is inaccurate. I went to the Cornell health office for a second time regarding this problem but saw a doctor for the first time, because I insisted. I reasoned that the higher copay would balance out because hopefully I wouldn't have to fight a massive antibiotic resistant strain of some nasty infection later in life after having been given unnecessary antibiotics by an incompetent, well intentioned nurse who should have more or less access to the internet (I'm not sure which, just different than what they have now).
The doctor told me I a) probably didn't have Meniere's (the inevitable "woohoo!" was in order, but I was trying to get him to take me seriously) and b) probably had really severe allergies. He seemed surprised that I'd had any reaction at all to the Flonase, but in my experience doctors are always surprised when you tell them you had side effects, so I didn't let that worry me. At least he didn't say what the one who prescribed me birth control pills did, "High anxiety and an urge to break things or strangle people starting approximately 15 minutes to half an hour after taking the pill and that feeling wearing off slowly over a period of 24 hours, only to start again after taking the next day's dose? Impossible. It couldn't possibly be the pills. That never happens with these pills." This doctor gave me Nasonex and told me to take it once a day, in combination with loratadine and pseudoephedrine. Apart from an increasing amount of blood clots coming out of my nose and a daily sore throat, nothing much has changed.
The possibility was raised by a friend of mine who is a competent nurse that I might have low blood pressure. Further questioning of my parents lead me to discover that while my father suffers from high blood pressure, my mother, in fact, suffers from low blood pressure (yeah, I thought that should make it average out too, but Ryan said that "it didn't work that way"). I thought I might try some "home remedies" for low blood pressure, to see if there was any improvement on the dizziness. That lead me to the following:
If you click on the image or follow the link, you will see the highlighted portion suggests "colour therapy". As in, wear a colour and that will help you get better.
I don't really have much to say about that. I'd like someone to give me a credible explanation of how that is supposed to work but I think that's asking too much. I'm not sure if this is "better" or "worse" than homeopathy.